These symptoms can be because of psychological causes or hormonal problems. Changes in the hormone levels can also cause dryness of vagina and hence anorgasmia(lack of orgasm). Other causes are stress and anxiety, alcohol and drugs, relationship issues and medicines like blood pressure medications, antihistamines and antidepressants. Talk to your partner openly about any fears or apprehensions, eat nutritious healthy food, exercise regularly and cut down on smoking or alcohol if you are taking it. Also ask your partner to indulge in plenty of foreplay or use a water based lubricant. If still a problem, then please get your hormonal assay done form an endocrinologist.
I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.